# SDR SWAA2023052530317

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDEPLATE HAS CORROSION AT FASTENER HOLES RBL 21; STA. 727I-727J<[01] REMOVED CORROSION FOUND OUT OF LIMIT ;ACCOMPLISHED REPAIR ON TTG8QOOKLPHD LINE #2133;[02] C/W INSPECTION.
